Jump to content





Day 48 Of Accutane, Eczema, And Azithromiacin.

Posted by ls206816, 07 March 2013 · 759 views

I know I already posted today but I just realized that I have rashes and eczema all over the top half of my arms and on my right hand and wrist. For some reason I thought I would never get this side effect because I've had dry skin before and never have gotten but I guess it was bound to happen since I never really moisturuze my body I usually just do my face and neck. Anyways I'm not too worried about it because its winter and I always wear long sleeves anyway and it's not too noticeable. But any suggestions on creams I should buy?

Also I have a sinus infection and I was put on azithromiacin (Zithromax, z-pack) has anyone been on this while taking Accutane and and is it okay to take these at the same time? Just wondering because sometimes doctors do mess up! Thanks!




eczema is probably from the crazy dryness of your skin. I was on accutane a few years ago, and remember the skin on my hands being very dry and inflamed, especially after using soap or lotions with fragrance.

 

Since accutane, my skin has been super sensitive.

 

I use Neutrogena "Norwegian" hand cream- unscented. It's the BEST handcream that is thick and DOES NOT leave your hands oily or slippery. 

 

how long is your dose of azithromyacin?

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors